# SDR 97FDEA00272

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163097
- Condition: Corroded
- Location: Bs 251.6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0517 004, CORROSION (C53-221-01) ON BS 251.6 FRAME WEB LBL 45, WL 215.  *S/D*  REPAIRED FRAME WEB AT BS 251.6, LBL 45, WL 215 PER FED-EX SRM 51-40-2 DUE TO CORROSION BEING OUT OF LIMITS PER FED-EX SRM 53-10-1.
